양이측반맹을 보인 에탐부톨 시신경병증
Bitemporal Hemianopsia in Ethambutol-Induced Optic Neuropathy
2
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
목적: 폐결핵으로 에탐부톨을 복용한 후 시력저하가 발생한 환자의 시야검사에서 양이측반맹 소견을 보인 3예를 경험하였기에 이를 보고하고자 한다. 증례요약: 신장장애가 있었고, 3개월 전부터 늑막성 결핵으로 에탐부톨을 복용하였던 50세 남자 환자, 폐결핵으로 10개월간 에탐부톨을 복용한 57세 남자 환자, 폐결핵이 재발하여 4개월 전 동일 약제를 복용하고 있다가 2개월 전 중단한 59세 남자 환자가 시력저하로 내원하여 에탐부톨 시신경병증으로 진단 받았다. 세 명 모두 시력저하, 색각이상, 시유발전위 이상을 보였고, 시야검사에서 2명은 중심암점을 포함한 양이측반맹, 1명은 중심암점이 없는 양이측반맹 소견을 보였다. 뇌영상검사는 정상이었다. 약제 중단 후 2명에서 시력, 색각, 시야장애가 호전되었다. 결론: 에탐부톨에 의한 시신경병증은 시야검사에서 다양한 스펙트럼의 양이측반맹을 보일 수 있으므로 철저한 병력청취와 더불어 증상 발생 시 신속한 약제 중단이 필요하다.
Abstract
Purpose: To report three cases with bitemporal hemianopsia after using ethambutol to treat tuberculosis. Case summary: A 50-year-old male with chronic renal failure and tuberculous pleurisy, a 57-year-old male with diabetic retinopathy and pulmonary tuberculosis, and a 59-year-old male with diabetes and pulmonary tuberculosis were referred for evaluation due to decreased visual acuity for several months after taking ethambutol to treat tuberculosis. All 3 patients had abnormal color vision and visual evoked potential in both eyes. Visual field showed bitemporal hemianopsia with or without central scotoma. Brain imaging tests were normal. Although ethambutol was discontinued in all three patients, one patient with renal disease showed further decrease in visual acuity and visual field worsened to total field defect. Conclusions: Ethambutol-induced optic neuropathy is a wide spectrum disorder and based on our cases, can present as bitemporal hemianopsia mimicking compressive chiasmal lesions. A thorough history should be taken and immediate discontinuation of ethambutol is recommended in cases when bitemporal hemianopia occurs.
참고문헌 (10)
- Choi SY., "Optic neuropathy associated with ethambutol in Koreans", Korean J Ophthalmol, 11, pp.106~110 (1997)
- Lee EJ., "Incidence and clinical features of ethambutol-induced optic neuropathy in Korea", J Neuroophthalmol, 28, pp.269~277 (2008)
- Choi JY., "A case of optic neuropathy associated with ethambutol", Chonnam Med J, 42, pp.53~56 (2006)
- Karmon G., "Bilateral optic neuropathy due to combined ethambutol and isoniazid treatment", Ann Ophthalmol, 11, pp.1013~1017 (1979)
- Kho RC., "Bitemporal visual field defects in ethambutol-induced optic neuropathy", J Neuroophthalmol, 31, pp.121~126 (2011)
- Boulanger Scemama E., "Bitemporal hemianopia as presenting sign of severe ethambutol toxicity", J Fr Ophtalmol, 36, pp.e163~e167 (2013)
- Kim JD., "Neuroimaging in ophthalmology", Saudi J Ophthalmol, 26, pp.401~407 (2012)
- Lessell S., "The histology and histochemistry of the rat’s optic nerve and chiasm", Am J Ophthalmol, 84, pp.681~688 (1977)
- Schmidt IG., "Central nervous system effects of ethambutol in monkeys", Ann N Y Acad Sci, 135, pp.759~774 (1966)
- Osaguona VB., "Optic chiasm involvement on MRI with ethambutol-induced bitemporal hemianopia", J Neuroophthalmol, 34, pp.155~158 (2014)
